Kakutani Dichotomy on Free States

Taku Matsui, Shigeru Yamagami

研究成果: ジャーナルへの寄稿記事

抄録

Two quasi-free states on a CAR or CCR algebra are shown to generate quasi-equivalent representations unless they are disjoint.

元の言語英語
ページ(範囲)285-295
ページ数11
ジャーナルLetters in Mathematical Physics
102
発行部数3
DOI
出版物ステータス出版済み - 10 1 2012

Fingerprint

dichotomies
Dichotomy
Disjoint
algebra
Algebra

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

これを引用

Kakutani Dichotomy on Free States. / Matsui, Taku; Yamagami, Shigeru.

:: Letters in Mathematical Physics, 巻 102, 番号 3, 01.10.2012, p. 285-295.

研究成果: ジャーナルへの寄稿記事

Matsui, Taku ; Yamagami, Shigeru. / Kakutani Dichotomy on Free States. :: Letters in Mathematical Physics. 2012 ; 巻 102, 番号 3. pp. 285-295.
@article{0b1f126a371a4d00892956fe0f4f5fa1,
title = "Kakutani Dichotomy on Free States",
abstract = "Two quasi-free states on a CAR or CCR algebra are shown to generate quasi-equivalent representations unless they are disjoint.",
author = "Taku Matsui and Shigeru Yamagami",
year = "2012",
month = "10",
day = "1",
doi = "10.1007/s11005-012-0579-0",
language = "English",
volume = "102",
pages = "285--295",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Kakutani Dichotomy on Free States

AU - Matsui, Taku

AU - Yamagami, Shigeru

PY - 2012/10/1

Y1 - 2012/10/1

N2 - Two quasi-free states on a CAR or CCR algebra are shown to generate quasi-equivalent representations unless they are disjoint.

AB - Two quasi-free states on a CAR or CCR algebra are shown to generate quasi-equivalent representations unless they are disjoint.

UR - http://www.scopus.com/inward/record.url?scp=84868212338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868212338&partnerID=8YFLogxK

U2 - 10.1007/s11005-012-0579-0

DO - 10.1007/s11005-012-0579-0

M3 - Article

VL - 102

SP - 285

EP - 295

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 3

ER -